# SDR IPXA11568351

- Difficulty date: August 2, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N424UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25369
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 113N710057H
- Part serial: 4297320
- Condition: Damaged
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AILERON UPPER SKIN HAS LIGHTNING STRIKE.  INBD OF OTBD EDGE DMG IS 2.000 X 1.000 THROUGH SKIN PLIES ONLY.  REPAIRED IAW EO B757-5750-43668-A CALCULATED NEW MOMENT FOR LT AILERON IAW SRM 51-60-01-00 TO BE -16.563.
